# SDR CA060718001

- Difficulty date: July 14, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Condition: Split
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) NR1 EDP FAILED DURING FLIGHT CAUSING NR1 HYDRAULIC SYSTEM DEPLETION. EMERGENCY CHECKLIST PERFORMED. UNEVENTFUL LANDING AND A/C STOPPED ON RWY AND LATER TOWED TO PARKING POSITION. PUMP HOUSING FOUND SPLIT. EDP REPLACED. GROUND RUNS AND LEAK CHECK CARRIED SERVICEABLE. A/C HAS BEEN RTS. (TC NR 20060718001)
